Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having hard bump on head and hurts slightly when touched. Took topomax for migraines. Any idea what it could be?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
i have a hard bump on the left side of my head just above my ear. it does hurt slightly when touched and as far as i can tell hasnt really changed in size. i had had it for probably 8 years now. any idea what it could be? i was previously being treated for migraines with topomax but have since come off of those meds. I am 31 yers old with no other hx.
Posted Thu, 29 Aug 2013 in General Health
Answered by Dr. Payman Hajiazim 1 hour later
Hi there, thanks for asking. That could be a benign enlarged node which are normally necessary for immune system. These nodes are often found around the ears because many of us have many ear infections throughout the winters. If you do not have any pain or tender feeling around that area, that could be normal especially because you have had it for a very long time. Sometimes when we are stressed about some issues in our life, we become sensitive to the issues that we have had for a long time. Let me know if this has been an issue for you recently. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor